RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1882–1888 (Mi de6999)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The spectral function of a second-order functional-differential operator

È. Kadelburga, M. Martinovičb

a Lomonosov Moscow State University
b Socialist Federative Republic of Yugoslavia

Full text: PDF file (772 kB)

English version:
Differential Equations, 1989, 25:11, 1317–1322

Bibliographic databases:
UDC: 517.929
Received: 19.07.1988

Citation: È. Kadelburg, M. Martinovič, “The spectral function of a second-order functional-differential operator”, Differ. Uravn., 25:11 (1989), 1882–1888; Differ. Equ., 25:11 (1989), 1317–1322

Citation in format AMSBIB
\Bibitem{KadMar89}
\by \`E.~Kadelburg, M.~Martinovi{\v{c}}
\paper The spectral function of a second-order functional-differential operator
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1882--1888
\mathnet{http://mi.mathnet.ru/de6999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034093}
\zmath{https://zbmath.org/?q=an:0693.34070}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1317--1322


Linking options:
  • http://mi.mathnet.ru/eng/de6999
  • http://mi.mathnet.ru/eng/de/v25/i11/p1882

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. I. Mitrokhin, “Asimptotika spektra semeistva funktsionalno-differentsialnykh operatorov s summiruemym potentsialom”, Sib. zhurn. chist. i prikl. matem., 18:4 (2018), 56–80  mathnet  crossref
  • Number of views:
    This page:58
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020